# SDR 9505159992

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WAS SLOW TO RETRACT DURING CLIMBOUT FROM MEM VIBRATION WAS ALSO EXPERIENCED.  RECYCLED GEAR AND ALL ACTIONS WERE EXTREMELY SLOW.  FLIGHT CONTINUED TO DESTINATION DCA AND LANDED WITHOUT INCIDENT.  CHECKED RIGGING AT LANDING GEAR CONTROL VALVE.  FREED CABLE AT BYPASS VALVE AND GREASED BOTH MAIN AND NOSE GEARS.  OPERATIONAL CHECK OK ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
